# SDR 2005FA0000961

- Difficulty date: July 4, 2005
- Submitted: July 4, 2005
- Operation: General aviation
- Aircraft: N2172H
- Make and model: Univar 415C
- Aircraft serial: 2795
- Aircraft time: 2,687 hours
- Engine: Cont C7512
- Propeller: Snsnch M76AK
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: SA3A
- Condition: Corroded
- Location: Wing
- Part time: 2,687 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE COMPLYING WITH SB 31 METHOD 1 (INSTALLING INSPECTION PANELS) AND AD 02-26-02, FOUND LEFT INBOARD WALK BOX RIB AFT ANGLE SUPPORT COMPROMISED WITH SEVERE EXFOLIATION DAMAGE.  THE ORIGINAL PIECE WAS IN A BAY COATED WITH DIRT.  THE AIRCRAFT HAD BEEN STORED WITH WINGS OFF FOR 7 YEARS AND NO DEFECTS WERE NOTED WHILE LOOKING IN THE WING CENTER SECTION PRIOR TO ASSEMBLY.  SINCE A BOROSCOPE HAS LIMITED ABILITY, I RECOMEND INSTALLING THE PANELS TO ALLOW REMOVAL OF DIRT AND OTHER DEBRIS THAT ACCUMULATES OVER TIME.  MANUFACTURED AN ANGLE ALUMINUM BRACE FROM STANDARD ANGLE ALUMINUM TO REPLACE ORIGINAL PART.
